# SDR SIMA20140828005

- Difficulty date: August 28, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD OMEGA BEAM SUPPORT CRACKED BETWEEN FRAME 47 - 48.  R & R RT OMEGA BEAM & SUPPORT IAW SRM 53-23-02 & 51-40-0.  SHEAR CLIP PN 140-04213-609.
